# SDR AALA980095

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DFW - FLT 0049 - RIGHT GENERATOR DRIVE LIGHT ON AND EICAS RIGHT GENERATOR DRIVE DISCONNECTED RIGHT GENERATOR DRIVE.  TROUBLESHOT, FOUND OIL PRESSURE FAULTED.  REPLACED RIGHT ENGINE IDG.  ACCOMPLISHED CARD 4944.  RAN ENGINE, LEAK CHECK OK. APPROVED FOR SERVICE.  3652406CE/1506.10JAN.DFW.  (X)
